Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Diagnosed with gastritis and feeling bloated. Have low vitamin D and high LDL. Suggest the precautions to be taken

Answered by
Dr.
Dr. Lohit K

General & Family Physician

Practicing since :2007

Answered : 1649 Questions

default
Posted on Fri, 29 Nov 2013 in Digestion and Bowels
Question: I had been having problems with my year for little over a year now. I have been diagnosed with gastritis back in August and I still have problems with belching and bloating. Sometimes I feel like my heart drops, and im not sure thats caused by my stomach and not heart. My TSH was at 4.5, so my dr gave me 25mcg synthroid, and now i am at 3.0. I will be taking 50mcg starting tomorrow to see if I feel any better. As I have attached my results from sept, I have low vitamin d and wbc, and high ldl. I sometimes feel muscle weakness, dizziness, light headed, and fatigue. Could you please let me know what steps I need to take to make me back to normal. I am hoping the increase in dosage of synthroid will help the fatigue and lower the cholestrol since i do not eat too bad and excerise couple times a week. I am 29 and weigh 172. I forgot to mention I went to a cardiologist Sept 2013 and got an echo done, and also had a heart monitor on my for 24 hours. Everything came back normal. He was the same doctor who did the lab tests, but i never went back to him to discuss results.
doctor
Answered by Dr. Lohit K 1 hour later
Brief Answer: Suggests infection.Need examination.Thyroid normal Detailed Answer: Hi thanks for using XXXXXXX I went through your query and attached report. 1. Your thyroid hormone level and TSH level are well under control and no need to increase the dosage. You should take synthroid regularly without missing even a single dose. 2. There is raised in total WBC count and lymphocytes, suggesting some infection. This needs general physical examination (GPE) to find out the cause and should treat accordingly. May be viral, chronic bacterial infection or other problem. If Infection there will be symptoms like muscle weakness, dizziness, light headed, and fatigue. So I advice you to consult your Doctor for GPE to find the cause and treat accordingly. 3. For high cholesterol and LDL level, you should do 30min of out door exercise like swimming, cycling, aerobics or jogging every day for at-least 5 days a week and reduce oil and carbohydrate XXXXXXX food. If this does not help then a statin need to be added to reduce the LDL & cholesterol level. 4. For gastritis, do regular exercise as explained before, regular food habit (small quantity for every 3 hours), fibre XXXXXXX food and can take Tab Ranitidine or proton pump inhibitors(like pantoprazole) with pro kinetic like domperidone after your doctor's advice. This will help you. Hope this information answered your query and is helpful for you. Feel free to ask if any related query and I will be glad to answer them. If you like my answers kindly rate it, and write a review as well. Wish you a very happy life and good health. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Lohit K 2 minutes later
Hi how about the low level of vitamin d?
doctor
Answered by Dr. Lohit K 8 minutes later
Brief Answer: Direct sun exposure,Vit D supplements.Examination Detailed Answer: Hi, thanks for the question. For low level of Vit D you need further evaluation for the cause of it during your routine GPE. This may be due to decreased sun exposure (common cause for most of the patients) or due to some problem in parathyroid gland. You need to take Vit D supplements that will help in maintaining Vit D. Since the Calcium level are well under control there wont be much problem of it. So Direct sun exposure during 30min of your daily exercise may be enough to normalize the level. Hope this answered the query. Feel free to ask any related query. If you are satisfied with the answer kindly close the query and write a review for it. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Lohit K 45 minutes later
What is causing my constant belching and bloating?
doctor
Answered by Dr. Lohit K 9 hours later
Brief Answer: Variation:GI secretion,motility & bacterial flora Detailed Answer: Hi, Variation in gastrointestinal(GI) secretion and intestinal motility along with variation in intestinal bacterial flora is responsible for bloating and belching. Regular exercise, regular food habits (small quantity for every 3 hours), fibre XXXXXXX food, plenty of water and proton pump inhibitors (like pantoprazole) with pro kinetic like domperidone will help in re leaving the symptoms. Hope this helps you. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Lohit K 3 days later
I also have red stool. What is the cause of that
doctor
Answered by Dr. Lohit K 2 hours later
Brief Answer: Needs further evaluation Detailed Answer: Hi, thanks for writing Back. The red colored stool may be due to food (like beetroot) or due to blood. So if it is constant and if you have not taken any red colored food then the stool is need to be examined for blood. If blood is present in stool then further evaluation for the cause (examination and investigation) is to be done and should be treated. The common causes for bleeding per rectum are anal fissure, hemorrhoids and infections. So needs further evaluation for management. Hope this information helps you. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,   ,  

Recent questions on  Ranitidine

doctor1 MD

Gallbladder out in june of 2010 but before had been on 80 mg of simvistatin and everything was hurting when I stopped the med everything went back to normal, except my upper right pain under my ribs. have been on ranitidine for couple of years, could it be that. but also after stopping the simvistatin my pain in URQ radiates to by back bone, now have pvcs that I never had and just feel horrible most of the time. Have I been poisoned or should I try stopping the ranitidine ?

doctor1 MD

Hi I came back from India 10 days ago with a diarrhea... it subsided but I have been experiencing discomfort in my stomach ever since.... my doctor gave me Ranitidine 150 mg (twice daily) to make the acidity go away... but I'm still alternately constipated or have an urge to go. Also I noticed my stools are olive greenish in color... it is really bothering me... any help or good advice appreciated. Should I be tested for H.Pylori or something more serious? It has been ten days already.

doctor1 MD

keep feeling this random flutter in my chest . comes and goes, in ae a week and a half ago, thay said heartrate was high then 140bm, since then doctor gave me atenol 50 mg to slow it down a little, which has worked. then 3 days ago is started again, lasted before for and or so, then same, second day. today it has been on and off throughout the day.



I am curently take ranitidine for gord that i have, and been taking amitriptyline 25 mg at night for last for last 6 weeks, and allso Zopiclone 3.75 mg 2 at night, 13 weeks, doctor said that should reduce amount to 1 a night then gradualy stop taking them. wondering if the tablets an cause irregular hearbeats like i get, can feel it slow then feels like skips a beat and feel it flutter in my chest.



Thanks for any advice you give me.

doctor1 MD

Every 3-4 days, a raised, itchy rash will appear somewhere on my 12 year-old s body. Never in the same place. First it was on buttocks, then hands, forearms another day, shins a few days later. Yesterday it appeared on his wrists, knees and cheeks. It is alleviated in a matter of minutes after administering separate dosages of prednisolone, Zyrtec and Zantac. The hives first appeared May 10 after a day spent in the woods with friends. He may have rubbed a Bounce dryer sheet on his body to deter insects. But the rash will not completely go away and we are almost out of the prescription. Any thoughts?

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

69 year old male - for two months I have had excess mucus in my throat. i particularly notice it at night and often start swallowing to try to get rid of the mucus - very disruptive of sleep. I have been taking Mucinex (2-4 tablets/day) for the...